# SDR DALA2025081506112

- Difficulty date: August 14, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 113,478 hours, 16,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN IN FLIGHT DECK OBSRV ENTRY DOOR STAYS ON IN ARMED POSITION.   ROBBED EMERGENCY EXIT SIGN ASSY FROM A/C 1817. REPLACED SIGN REF B767 AMM 33-57. OK FOR SVC (7547054)
